# SDR P5CA2021100500379

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Engine: Ge CF680C2B7F
- System (JASC): 7933 · Engine Oil Temperature
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG OIL PRESSURE INTERMITTENTLY FLUCTUATES BETWEEN 28 AND 165 PSI. ALL OTHER OIL INDICATIONS NORMAL.( CLEANED AND RESEATED #1 ENG OIL PRESS XMITTER PER AMM 79-33-00 REV 133. RUN #1 ENG PER AMM 71-00-00, NIL DEFFECT NOTED. AIRCRAFT OK FOR SERVICE. )
